Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Having excess saliva since pill free week. Light mensuration. Are these symptoms normal?

I am suffering from excess saliva now since my free pill week,,I had my menstruation on 5th day of my free pill week but light menstruation and last only a day and more like spotting on the 2nd day and done..I m still experiencing excess saliva until now,,and I started taking my pill on the 8th I pregnant? Or is it normal to experienc e this kind of symtom? Pls help!,, I really need your advice
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
It is normal to experience mild spotting and irregular bleeding, when you are on the pill.
It is a normal occurrence.
ALso, excessive salivation is not a reliable symptom of being pregnant or otherwise.
Please take a pregnancy test anyway, since you had abnormal periods.
Take care.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor